# SDR UHLA2012031900123

- Difficulty date: March 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 20,993 hours, 13,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR 2 RIB 10 EXTENSION CRACKED.  REMOVED AND INSTALLED NEW RIB 10 AND ATTACH FASTENERS IAW EMB 170 SRM 51-43-01, 51-43-02, AND 51-40-02.
